Tiberiu Trif
Singularities and equicontinuity of certain families of set-valued mappings

Comment.Math.Univ.Carolinae 39,2 (1998) 353-365.

Abstract:In the present paper we establish an abstract principle of condensation of singularities for families consisting of set-valued mappings. By using it as a basic tool, the condensation of the singularities and the equicontinuity of certain families of generalized convex set-valued mappings are studied. In particular, a principle of condensation of the singularities of families of closed convex processes is derived. This principle immediately yields the uniform boundedness theorem stated in [1, Theorem 2.3.1].

Keywords: condensation of the singularities, equicontinuity, generalized convex set- valued mappings, closed convex processes
AMS Subject Classification: 46N10, 54C60, 26B25